Ok ,have another question ... whenever you're taking these pills citalopram do you have a tingling feeling in your legs ? Is that 1 of the side effects? Do any of you taking citalopram have this problem?
Go to Drugs A to Z right under where it says Drugs.com at the top of this page and look up the side effects of Citalopram. Also, talk to your Pharmacist. They always have the best information about side effects of drugs, you can even look Citalopram up in wikipedia. Is it possible you were having panic attacks. I sometimes had tingling and/or numbness in the extremies with panic attacks. If is is scaring you, talk with your doc and see if you might be able to reduce the dose. Lots of people don't understand panic disorder and how frightening it is. I haven't taken this medicine, but, I do have panic disorder and no one seemed to answer you. I read all I could on Panic disorder and took lorazepam for a long time for it. I finally went to group therapy and learned how to keep from hyperventilating when I felt an attack coming on.Really think about it and figure out what triggers your attacks and work on those areas and it should get at least a little better soon. I hope you feel better really soon.
hey rita i take Celexa too. i do not get these side effects from Celexa, tingling in legs, altough i do have major back problems. This causes my legs to have pain the only reason i know its not this med doin this 2 u is cuz its happened 2 me b4 i have ever even took Celexa they told me it could b poor circulation and muscle spasms etc. it ended up being muscle spasms but u may want 2 ask ur doc ne ways hope i helped u out someway/how hope u feel better.unfortunely im on a lot of different pain meds and have alot of pain. so if i can help u with ne ??? 's let me kno mandy/shorty3
Hello to you, I too suffer with tingling and also have spasms in my legs. I thought it was due to my back problem and osteoarthritis, but didn't know it could be a side effect of citalopram. I am on 60mg at the moment. Love and light to fellow depression sufferers.
I had that also and then found out shortly after that I was sensitive to spirits. That's what was causing my anxiety, and the tingling was a spirit near me. Have you had any experiences like seeing, hearing anything ?
I have also gotten tingling feeling on my limbs, not necessarily my legs, but definitely my arms and sometimes my face. According to the doctor it is a sign of withdrawl. Although Citalopram is not habit forming, the body looks for the extra seratonin so when you go a day or two without taking it the pill, your body will let you know I need that that extra seratonin.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Oct 2012 • 4 answers
Updated 16 Aug 2016 • 2 answers
Updated 6 Jan 2016 • 2 answers
Updated 26 Feb 2016 • 1 answer
Updated 15 days ago • 1 answer